# SDR R61A201802230237

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 35,349 hours, 21,939 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: R2 Door Vent
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR VENT FLAP ARMING LEVER HARD TO MOVE. PERFORMED ADJUSTMENT OF R2 DOOR VENT FLAP ROD IAW AMM 52-42-25.
